# SDR DALA2018083105378

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 89,142 hours, 36,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 655, L/P 0721141) DURING INSPECTION OF DOOR 2L FOR SLIDE COVER INSTALL, FOUND FORWARD PARACHUTE PIN SAFETY THREAD PULLED OFF. RETIED PARACHUTE PIN PER REF CMM 25-61-27.
